Alert archive / Arkansas / Tornado Warnings in 2024

Tornado Warning 77, NWS Tulsa, OK

October 30, 2024Washington County, Arkansas; Adair County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Oct 30, 2024, 11:59 PM CDT for Washington County, Arkansas; Adair County, Oklahoma. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 30, 2024, 11:59 PM CDT (04:59 UTC)
Expired
Oct 31, 2024, 12:16 AM CDT
In force
17 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 62 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 30, 5:56 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

512 
WFUS54 KTSA 310459
TORTSA
ARC143-OKC001-310530-
/O.NEW.KTSA.TO.W.0077.241031T0459Z-241031T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1159 PM CDT Wed Oct 30 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southwestern Washington County in northwestern Arkansas...
  Southeastern Adair County in northeastern Oklahoma...

* Until 1230 AM CDT.

* At 1159 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Stilwell, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Stilwell...                       Adair State Park...
  Maryetta...                       Clyde...
  Morrow...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3575 9472 3587 9472 3593 9440 3578 9439
TIME...MOT...LOC 0459Z 247DEG 37KT 3580 9464 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
4 follow-up statements
380 
WWUS54 KTSA 310503
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1203 AM CDT Thu Oct 31 2024

ARC143-OKC001-310530-
/O.CON.KTSA.TO.W.0077.000000T0000Z-241031T0530Z/
Washington AR-Adair OK-
1203 AM CDT Thu Oct 31 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
SOUTHWESTERN WASHINGTON AND EAST CENTRAL ADAIR COUNTIES...

At 1203 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Stilwell, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Stilwell...                       Adair State Park...
Maryetta...                       Clyde...
Morrow...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3577 9467 3588 9469 3593 9440 3578 9439
TIME...MOT...LOC 0503Z 246DEG 32KT 3581 9462 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
845 
WWUS54 KTSA 310508
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1208 AM CDT Thu Oct 31 2024

ARC143-OKC001-310530-
/O.CON.KTSA.TO.W.0077.000000T0000Z-241031T0530Z/
Washington AR-Adair OK-
1208 AM CDT Thu Oct 31 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
SOUTHWESTERN WASHINGTON AND EAST CENTRAL ADAIR COUNTIES...

At 1207 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles east of Adair State Park, moving northeast at 45
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Stilwell...                       Morrow...
Clyde...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3580 9461 3589 9464 3591 9453 3593 9440
      3582 9439
TIME...MOT...LOC 0507Z 247DEG 37KT 3583 9456 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
140 
WWUS54 KTSA 310512
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1212 AM CDT Thu Oct 31 2024

ARC143-OKC001-310530-
/O.CON.KTSA.TO.W.0077.000000T0000Z-241031T0530Z/
Washington AR-Adair OK-
1212 AM CDT Thu Oct 31 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR WEST
CENTRAL WASHINGTON AND EAST CENTRAL ADAIR COUNTIES...

At 1212 AM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southwest of Lincoln, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Clyde...                          Canehill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3584 9456 3590 9458 3591 9453 3593 9440
      3587 9439
TIME...MOT...LOC 0512Z 238DEG 38KT 3589 9450 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
499 
WWUS54 KTSA 310516
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1216 AM CDT Thu Oct 31 2024

ARC143-OKC001-310525-
/O.CAN.KTSA.TO.W.0077.000000T0000Z-241031T0530Z/
Washington AR-Adair OK-
1216 AM CDT Thu Oct 31 2024

...THE TORNADO WARNING FOR WEST CENTRAL WASHINGTON AND EAST CENTRAL
ADAIR COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for northwestern
Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3584 9456 3590 9458 3591 9453 3593 9440
      3587 9439
TIME...MOT...LOC 0513Z 247DEG 37KT 3590 9446 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Oct 30, 9:10 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Oct 30, 9:10 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
910 PM CDT Wed Oct 30 2024

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 910 PM CDT Wed Oct 30 2024

Storms along the main frontal boundary currently across Osage/Pawnee
counties also extend SW through C OK. Additional storms across NE OK,
with new development across SE OK are within a strengthening low level
jet. Strong to severe storms will continue through the evening, with
potential continuing into the overnight hours across SE OK and NW AR.
The tornado potential has lessened some, though embedded supercell potential
will continue within the main line into the overnight hours. We have locally
added several counties across SE OK into the tornado watch which runs through
midnight. Changes to the ongoing forecast have been minimal, as first period
PoPs are representative. Cooler temperatures to move in behind the front
late tonight, thus overnight lows look reasonable as well.

Updated ZFP/PFM/AFM already sent.

&&

.LONG TERM...
(Tonight through Wednesday)
Issued at 129 PM CDT Wed Oct 30 2024

Much cooler and quieter weather will settle into the area for
Thursday (Halloween) with northerly flow. High temperatures will
range from the mid 60s to low 70s. Temperatures for Trick- or-
Treating will be in the 50s with no rain expected. Friday will
warm up into the lower 70s but also be dry.

Our next storm cycle will begin Saturday as a deep and persistent
upper level settles into the southwest with ridging in the
southeast. This will promote moist and unstable southwest flow
over the area for several days. Multiple waves of rain and
thunderstorms will move through beginning Saturday afternoon.
There is some indication that severe weather may be possible with
the initial wave of storms Saturday, but if so, it would likely be
marginal.

The main issue will be the copious rainfall that is
expected Saturday through Tuesday. Ensemble guidance is still
uncertain with the exact placement and timing of individual waves,
but the big picture is of higher confidence. Most areas can expect
total rainfall in the 2-6" range. Some model guidance shows
localized higher totals if storms preferentially track over one
area more often. These details will be straightened out in the
days ahead, but the big picture and key takeaway is that a
dramatic pattern change will be unfolding with significant rains
ahead. Localized flash flooding and minor river flooding would be
expected given this amount of rainfall, with potentially greater
impacts depending on which basins are hit hardest.

&&

.AVIATION...
(00Z TAFS)
Issued at 640 PM CDT Wed Oct 30 2024

Line of strong to severe storms currently moving into portions of
northeast Oklahoma, will likely impact KBVO around 01Z and the
KTUL/KRVS area shortly before 03Z. Brief LIFR conditions appear
likely with very heavy rain/low visibilities around 1/2 mile.
Strong wind gusts of 35 to 45 knots also likely along the leading
edge. Latest CAMS suggest line of storms will persist overnight,
along southeast moving front, impacting NW AR/SE OK in the 05-07Z
time frame and at KFSM around 08Z. Still some uncertainties regarding
how long low clouds will linger behind front into Thursday, especially
across northwest Arkansas which may not clear until Thursday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   51  66  44  74 / 100   0   0   0
FSM   61  71  50  75 / 100  30   0   0
MLC   54  68  46  77 / 100   0  10  10
BVO   46  65  36  75 / 100   0   0   0
FYV   52  67  40  74 / 100  10   0   0
BYV   56  65  43  71 /  90  20   0   0
MKO   52  66  44  73 / 100   0   0   0
MIO   50  63  40  72 /  90   0   0   0
F10   49  66  41  75 /  90   0   0  10
HHW   60  73  52  74 /  90  30  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...23
LONG TERM....06
AVIATION...12
Hazardous weather outlook, Oct 30, 4:53 PM CDT, 7 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
453 PM CDT Wed Oct 30 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
453 PM CDT Wed Oct 30 2024

...SEVERE THUNDERSTORMS EXPECTED THIS EVENING AND OVERNIGHT...
...A FEW TORNADOS POSSIBLE THIS EVENING MAINLY NORTHEAST
OKLAHOMA... ...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

TORNADO.
    RISK...Elevated.
    AREA....Northeast Oklahoma
    ONSET....Early Evening

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Early Evening.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms have developed along and ahead of
a cold front this afternoon across western and central sections of
Oklahoma. As storms track east-northeast and enter northeast
Oklahoma early this evening, they initially will be capable of
producing large hail, damaging winds, and possible a few tornadoes.
The highest tornado threat will be during the evening, mainly
along and northwest of Interstate 44 in northeast Oklahoma. As the
storms move further into eastern Oklahoma later this evening,
they are expected to congeal into a line. As this occurs,
damaging wind gusts will become the primary hazard, though a
limited embedded tornado threat will persist with storms as they
continue moving eastward through the remainder of eastern Oklahoma
and northwest Arkansas during the overnight hours. With most of
the severe weather expected after dark, please have multiple ways
to receive warnings in case one is issued for your area. Storms
may also produce heavy rainfall with half an inch to one and a
half inches of rain forecast across eastern Oklahoma and northwest
Arkansas.

Additionally, strong south winds gusting 25 to 35 mph will
persist ahead of a cold front, especially northwest of Interstate
44 in northeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential.
SATURDAY through MONDAY...Thunderstorm Potential...High Wind
Potential...Heavy Rain Potential.
TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
After quiet weather on Thursday and Friday, the weather pattern
becomes more unsettled Friday night through early next week with
daily shower and thunderstorm chances returning. Widespread
heavy rainfall will be possible during this time, especially this
upcoming weekend. Additionally, at least a marginal threat of
severe weather is expected late this weekend and early next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Oct 30, 9:51 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
951 PM CDT Wed Oct 30 2024

OKZ054-055-059-060-310315-
Tulsa OK-Osage OK-Pawnee OK-Washington OK-
951 PM CDT Wed Oct 30 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...SOUTHERN
WASHINGTON...SOUTHEASTERN PAWNEE AND NORTH CENTRAL TULSA COUNTIES
THROUGH 1015 PM CDT...

At 951 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
north of Walnut Creek State Park, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Skiatook...                       Collinsville...
Hominy...                         Sperry...
Ramona...                         Ochelata...
Avant...                          Westport...
Vera...                           Walnut Creek State Park...
Wolco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

&&

LAT...LON 3665 9590 3636 9583 3616 9635 3616 9638
      3641 9643
TIME...MOT...LOC 0251Z 241DEG 41KT 3633 9629

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 30, 10:06 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1006 PM CDT Wed Oct 30 2024

OKZ057-058-062-063-310330-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
1006 PM CDT Wed Oct 30 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CRAIG...
NORTHWESTERN DELAWARE...SOUTHERN OTTAWA AND NORTHEASTERN MAYES
COUNTIES THROUGH 1030 PM CDT...

At 1006 PM CDT, Doppler radar indicated a strong thunderstorm over
Vinita, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Miami...                          Vinita...
Grove...                          Fairland...
Afton...                          Langley...
Bernice...                        Ketchum...
Bluejacket...                     Disney...
Big Cabin...                      Pensacola...
Cherokee State Park...            Bernice State Park...
Cleora...                         White Oak...
Narcissa...

This includes Interstate 44 between mile markers 272 and 305.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

&&

LAT...LON 3669 9463 3641 9516 3652 9533 3656 9533
      3691 9501
TIME...MOT...LOC 0306Z 230DEG 31KT 3662 9515

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Oct 30, 10:45 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1045 PM CDT Wed Oct 30 2024

OKZ068-070>072-310415-
Muskogee OK-Sequoyah OK-Cherokee OK-McIntosh OK-
1045 PM CDT Wed Oct 30 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL MCINTOSH...
NORTHWESTERN SEQUOYAH...SOUTH CENTRAL CHEROKEE AND EASTERN MUSKOGEE
COUNTIES THROUGH 1115 PM CDT...

At 1045 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northwest of Porum, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Warner...                         Vian...
Gore...                           Porum...
Webbers Falls...                  Braggs...
Greenleaf State Park...           Pumpkin Center...
Lake Tenkiller State Park...      Box...

This includes Interstate 40 in Oklahoma between mile markers 271 and
296.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for southeastern
and east central Oklahoma.

&&

LAT...LON 3581 9515 3555 9485 3545 9502 3546 9504
      3545 9506 3543 9508 3541 9509 3537 9516
      3536 9516 3529 9528 3541 9545
TIME...MOT...LOC 0345Z 223DEG 37KT 3542 9530

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Oct 30, 11:05 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1105 PM CDT Wed Oct 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     Tstm Wnd Dmg     3.5 NNW Fairland        36.80N 94.86W
10/30/2024                   Ottawa             OK   Storm Chaser

            Storm chaser reported multiple snapped power
            poles and tree damage northwest of Fairland,
            near E 150 Rd and highway 125. Relayed by
            broadcast media.

&&

JDS
Special weather statement, Oct 30, 11:13 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1113 PM CDT Wed Oct 30 2024

OKZ068>070-072-310445-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
1113 PM CDT Wed Oct 30 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEQUOYAH...
SOUTHWESTERN ADAIR...SOUTHEASTERN CHEROKEE AND EAST CENTRAL MUSKOGEE
COUNTIES THROUGH 1145 PM CDT...

At 1111 PM CDT, Doppler radar indicated a strong thunderstorm near
Lake Tenkiller State Park, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tahlequah...                      Vian...
Gore...                           Webbers Falls...
Braggs...                         Cookson...
Cherokee Landing State Park...    Greenleaf State Park...
Bunch...                          Pumpkin Center...
Lake Tenkiller State Park...      Box...

This includes Interstate 40 in Oklahoma between mile markers 286 and
295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for southeastern
and east central Oklahoma.

&&

LAT...LON 3575 9461 3545 9503 3546 9505 3544 9508
      3556 9528 3599 9495
TIME...MOT...LOC 0411Z 223DEG 36KT 3561 9508

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Oct 30, 11:41 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1141 PM CDT Wed Oct 30 2024

ARZ010-OKZ068-069-310515-
Washington AR-Adair OK-Cherokee OK-
1141 PM CDT Wed Oct 30 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WASHINGTON...
CENTRAL ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES THROUGH 1215 AM
CDT...

At 1140 PM CDT, Doppler radar indicated a strong thunderstorm 4
miles northwest of Bunch, moving northeast at 45 mph. This storm has
shown signs of rotation and could strengthen at any point.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Stilwell...                       Lincoln...
Westville...                      Adair State Park...
Christie...                       Cincinnati...
Maryetta...                       Cookson...
Cherokee Landing State Park...    Bunch...
Baron...                          Clyde...
Canehill...                       Summers...
Morrow...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3587 9433 3564 9478 3564 9490 3573 9500
      3608 9455
TIME...MOT...LOC 0440Z 228DEG 40KT 3571 9483

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 12:19 AM CDTSpecial Weather StatementTSAWashington26 min
Oct 31, 12:25 AM CDTTornado WarningTSAWashington27 min
Oct 31, 12:57 AM CDTSpecial Weather StatementTSACarroll33 min
Oct 31, 1:18 AM CDTSpecial Weather StatementTSACarroll27 min
Oct 30, 7:02 PM CDTSpecial Weather StatementTSAWashington28 min
Oct 30, 7:14 PM CDTSpecial Weather StatementTSAOsage, Pawnee31 min
Oct 30, 7:28 PM CDTSpecial Weather StatementTSANowata, Washington32 min
Oct 30, 7:44 PM CDTSpecial Weather StatementTSAOsage31 min
Oct 30, 7:57 PM CDTSevere Thunderstorm WarningTSANowata, Washington48 min
Oct 30, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee42 min
Oct 30, 8:19 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee26 min
Oct 30, 8:34 PM CDTSpecial Weather StatementTSARogers, Tulsa26 min
Oct 30, 8:40 PM CDTSpecial Weather StatementTSAPittsburg35 min
Oct 30, 8:44 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington30 min
Oct 30, 8:51 PM CDTSpecial Weather StatementTSAPittsburg24 min
Oct 30, 9:01 PM CDTSpecial Weather StatementTSARogers29 min
Oct 30, 9:13 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa47 min
Oct 30, 9:23 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers52 min
Oct 30, 9:51 PM CDTSpecial Weather StatementTSAOsage24 min
Oct 30, 10:06 PM CDTSpecial Weather StatementTSACraig24 min
Oct 30, 10:12 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa48 min
Oct 30, 10:26 PM CDTTornado WarningTSADelaware, Ottawa29 min
Oct 30, 10:35 PM CDTSevere Thunderstorm WarningTSAOttawa25 min
Oct 30, 10:45 PM CDTSpecial Weather StatementTSAMuskogee30 min
Oct 30, 11:13 PM CDTSpecial Weather StatementTSACherokee32 min
Oct 30, 11:41 PM CDTSpecial Weather StatementTSAAdair34 min
Oct 31, 12:55 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee35 min

Nearby

Tornado Warnings in Arkansas, 2024Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.